# SDR USAABB06089

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 68,848 hours, 30,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 273N20042
- Part serial: SA01297
- Condition: Failed
- Location: Mlg
- Part time: 42,516 hours, 17,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 979, CLT-AUA:  AFTER TAKEOFF AND GEAR RETRACTION, CREW RECEIVED A GEAR DISAGREE MESSAGE.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE RT TRUCK TILT ACTUATOR AND THE RIGHT UPLOCK SENSOR.
